Unified Hanani Tutte theorem

R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).

Download
OA 2017_ElectrCombi_Fulek.pdf 236.94 KB
Journal Article | Published | English
Author
Fulek, RadoslavIST Austria ; Kynčl, Jan; Pálvölgyi, Dömötör
Department
Abstract
We introduce a common generalization of the strong Hanani–Tutte theorem and the weak Hanani–Tutte theorem: if a graph G has a drawing D in the plane where every pair of independent edges crosses an even number of times, then G has a planar drawing preserving the rotation of each vertex whose incident edges cross each other evenly in D. The theorem is implicit in the proof of the strong Hanani–Tutte theorem by Pelsmajer, Schaefer and Štefankovič. We give a new, somewhat simpler proof.
Publishing Year
Date Published
2017-07-28
Journal Title
Electronic Journal of Combinatorics
Volume
24
Issue
3
Article Number
P3.18
ISSN
IST-REx-ID
795

Cite this

Fulek R, Kynčl J, Pálvölgyi D. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 2017;24(3).
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics, 24(3).
Fulek, Radoslav, Jan Kynčl, and Dömötör Pálvölgyi. “Unified Hanani Tutte Theorem.” Electronic Journal of Combinatorics 24, no. 3 (2017).
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3, 2017.
Fulek R, Kynčl J, Pálvölgyi D. 2017. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 24(3).
Fulek, Radoslav, et al. “Unified Hanani Tutte Theorem.” Electronic Journal of Combinatorics, vol. 24, no. 3, P3.18, International Press, 2017.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
File Name
Access Level
OA Open Access
Date Uploaded
2019-01-18
MD5 Checksum
ef320cff0f062051e858f929be6a3581


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar